Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 10, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 10, 2005, 10:53 PM CDT for McPherson County, Rice County, Kansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2005, 10:53 PM CDT (03:53 UTC)
- Expired
- Apr 10, 2005, 11:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties McPherson County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 85 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 6:35 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3491 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 110353 SVRICT KSC113-159-110445- /O.NEW.KICT.SV.W.0010.050411T0354Z-050411T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 1054 PM CDT SUN APR 10 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN RICE COUNTY IN CENTRAL KANSAS. WESTERN MCPHERSON COUNTY IN CENTRAL KANSAS. * UNTIL 1145 PM CDT. * AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 11 MILES SOUTH OF LITTLE RIVER...OR ABOUT 14 MILES NORTHWEST OF HUTCHINSON...MOVING NORTHEAST AT 35 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... LITTLE RIVER...WINDOM THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS... WINDS UP TO 60 MILES AN HOUR... VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING... SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. LAT...LON 3822 9812 3820 9796 3833 9776 3849 9798 $$ /LAWSON
3 follow-up statements
000 WWUS53 KICT 110405 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1104 PM CDT SUN APR 10 2005 KSC113-159-110445- /O.CON.KICT.SV.W.0010.000000T0000Z-050411T0445Z/ MCPHERSON KS-RICE KS- 1104 PM CDT SUN APR 10 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN RICE AND WESTERN MCPHERSON COUNTIES UNTIL 1145 PM CDT... AT 1101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED NEAR WINDOM...OR 17 MILES WEST OF MCPHERSON...AND MOVING NORTHEAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR LITTLE RIVER BY 1100 PM CDT. NEAR WINDOM BY 1105 PM CDT. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3822 9812 3820 9796 3841 9767 3854 9792 $$ /BOWMAN
000
WWUS53 KICT 110419
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1118 PM CDT SUN APR 10 2005
KSC159-110428-
/O.CAN.KICT.SV.W.0010.000000T0000Z-050411T0445Z/
RICE KS-
1118 PM CDT SUN APR 10 2005
...THE SEVERE THUNDERSTORM WARNING FOR RICE COUNTY HAS BEEN
CANCELLED...
AT 1114 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAD...AND NO LONGER POSE
AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3853 9790 3842 9767 3840 9770 3840 9771
3832 9781 3832 9783 3825 9792 3855 9792
$$
KSC113-110445-
/O.CON.KICT.SV.W.0010.000000T0000Z-050411T0445Z/
MCPHERSON KS-
1118 PM CDT SUN APR 10 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN MCPHERSON
COUNTY UNTIL 1145 PM CDT...
AT 1114 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED PENNY SIZE
HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED 5
MILES SOUTH OF MARQUETTE...OR 11 MILES NORTHWEST OF MCPHERSON...AND
MOVING NORTHEAST AT 35 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN
MCPHERSON COUNTY...INCLUDING THE TOWN OF WINDOM.
LAT...LON 3853 9790 3842 9767 3840 9770 3840 9771
3832 9781 3832 9783 3825 9792 3855 9792
$$
BOWMAN000
WWUS53 KICT 110424
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1124 PM CDT SUN APR 10 2005
KSC113-110434-
/O.CAN.KICT.SV.W.0010.000000T0000Z-050411T0445Z/
MCPHERSON KS-
1124 PM CDT SUN APR 10 2005
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MCPHERSON COUNTY HAS
BEEN CANCELLED...
AT 1123 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3853 9790 3842 9767 3840 9770 3840 9771
3832 9781 3832 9783 3825 9792 3855 9792
$$
/BOWMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 8:37 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Apr 10, 8:37 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 837 PM CDT SUN APR 10 2005 ...MESO UPDATE... AS OF 0130Z...BROKEN LINE OF STRONG CONVECTION CONTINUES FROM LINCOLN COUNTY SOUTHWARD TO KINGMAN COUNTY. ACTIVITY HAS GONE FROM MORE DISCRETE SUPERCELLULAR STRUCTURES TO LINEAR AS A RESULT OF DEEP-LAYER SHEAR VECTORS BACKING TO MORE SOUTHERLY COMPONENT WHICH IS NOW MORE PARALLEL AND LESS CROSS-DRYLINE COMPONENT COMPARED TO THIS AFTERNOON. THE LINE IS ALSO IN A STRONG UPPER LEVEL DIFFLUENCE AREA ACCORDING TO 250 MB PROFILER WINDS IN THE REGION. STILL WAITING FOR 00Z MODEL DATA, BUT INITIAL THOUGHTS ARE THAT THIS LINE WILL CONTINUE TO GRIND ITS WAY SLOWLY EASTWARD AND MAY BECOME MAINLY ELEVATED BY LATE EVENING. ACCORDING TO THE 00Z TOPEKA AND 00Z SPRINGFIELD SOUNDINGS, THE FURTHER EAST THIS LINE GETS, IT WILL HAVE A TOUGHER TIME WITH LESS SURFACE-BASED INSTABILITY IN SOUTHEAST KS. AT THIS POINT, THINKING PRIMARILY A SEVERE HAIL THREAT AND PERHAPS DAMAGING WINDS WITH ANY BOWING SEGMENTS TOWARD THE NORTH-NORTHEAST FOR THE NEXT FEW HOURS. JMC ...MESO UPDATE... NEW TORNADO WATCH NUMBER 146 JUST ISSUED UNTIL 05Z. THIS WATCH REPLACED PREVIOUS TORNADO WATCH 141 AND SEVERE TSTM WATCH 142 THAT WERE IN EFFECT UNTIL 01Z. SURFACE LOW (TRIPLE POINT) JUST WEST OF HAYS, KS AT 23 UTC, WITH QUASI-STATIONARY FRONT NORTHEASTWARD FROM THE LOW THROUGH NORTH CENTRAL KS. DRYLINE EXTENDS SOUTHEAST FROM THE LOW TO JUST WEST OF PRATT AND ALVA, OK. SURFACE DEWPOINTS OF 55-60F HAVE BEEN DRAWN NORTHWESTWARD AHEAD OF THE DRYLINE AND INTO THE TRIPLE POINT AREA. THROUGH 9 PM (02 UTC) WOULD EXPECT BEST TORNADO POTENTIAL TO EXIST IN CENTRAL KS ALONG/WEST OF HIGHWAY 14 WITH ANY DISCRETE SUPERCELL STORMS. SURFACE-BASED CAPES OF 1200-1500 J/KG AND MAXIMIZED CONVERGENCE AND WIND BACKING JUST EAST OF SURFACE LOW HAS THAT AREA MOST FAVORED. POSITIVE LOW-LEVEL CAPE IN THE 23Z RUC SOUNDING SUGGESTS POTENTIAL FOR LOW-LEVEL STRETCHING AND RAPID TORNADOGENESIS. STARTING TO SEE MORE LINEAR STRUCTURE FROM BARTON COUNTY SOUTHWARD, SO TORNADO THREAT PERHAPS A LITTLE LOWER IN SOUTH CENTRAL KS. HOWEVER, STRONG MID LEVEL MESOCYCLONES CAN BE EXPECTED AT TIMES IN THE LINE, WITH A TORNADO POSSIBLE WITH ANY DISCRETE SUPERCELL. JMC .PREV DISCUSSION... /301 PM CDT SUN APR 10 2005/ MAIN FORECAST CONCERNS REMAIN THE SEVERE POTENTIAL IN OUR FORECAST AREA THROUGH THIS EVENING. TONIGHT: FIRST ROUND OF SCATTERED ELEVATED SEVERE STORMS HAVE NOW PUSHED OUT OF CENTRAL KS. SURFACE LOW WILL CONTINUE TO ORGANIZE OVER WEST-CENTRAL KS THROUGH EARLY THIS EVENING. A BULGING DRYLINE WILL EXTEND SOUTHEASTWARD FROM THE LOW TO JUST WEST OF HARPER COUNTY, KS INTO CENTRAL OKLAHOMA. MODERATE CAPE AND VERY STRONG DEEP-LAYER SHEAR WILL EXIST JUST EAST OF DRYLINE IN CENTRAL/SOUTH CENTRAL KS WHERE LOW CLOUDS ERODE. SCATTERED STRONG-SEVERE STORMS LIKELY TO ERUPT SOUTHEASTWARD ALONG/E OF DRYLINE THROUGH LATE AFTERNOON. LARGE HAIL AND DAMAGING WINDS LIKELY. HOWEVER, LOW-LEVEL CONVERGENCE AND BACKED SOUTHEASTERLY BOUNDARY LAYER WINDS WILL MAXIMIZE IN CENTRAL/SOUTH CENTRAL KS JUST EAST OF TRIPLE POINT AND DRYLINE BULGE YIELDING 0-3 KM SRH OF 200-300 M2/S2. WITH SOME POSITIVE LOW-LEVEL CAPE, WE HAVE THE THREAT OF A TORNADO OR TWO WITH LOW-LEVEL STRETCHING POSSIBLE. DEPENDING ON HOW FAR EAST THE DRYLINE MAKES IT INTO EARLY EVENING, STILL COULD SEE CONVECTION TAKE ON MORE LINEAR STRUCTURE AS IT MOVES EAST OF THE KS TURNPIKE. CONVECTION SHOULD WIND DOWN OR DIMINISH AFTER 06Z MONDAY AS DRY SLOT MOVES IN AND LOW LEVEL JET VEERS SLIGHTLY. MONDAY: NO BIG CHANGES WERE MADE. COLD CORE UPPER LOW WILL BE MOVING OVER CENTRAL AND EASTERN KS WITH A GOOD DEAL OF LINGERING CLOUDS. WOULD ANTICIPATE SOME BREAKS IN CLOUDS UNDERNEATH MID LEVEL COLD CORE TO ALLOW FOR SCATTERED DIURNALLY-ENHANCED SHOWERS/THUNDERSTORMS IN THE AFTERNOON/EARLY EVENING. COOLEST HIGHS (50S) IN CENTRAL KS ON THE BACKSIDE OF UPPER LOW, WITH NORTHWESTERLY WINDS AND LOW CLOUDS MOVING BACK IN. TUESDAY-WEDNESDAY: NO SIGNIFICANT CHANGES PLANNED TO GOING FORECAST. UPPER LOW WILL GRADUALLY GET PUSHED EASTWARD INTO THE SOUTHEAST CONUS, FORCED UNDERNEATH CLOSED UPPER HIGH OVER ONTARIO. A LINGERING CHANCE OF SHOWERS TUESDAY INTO TUESDAY NIGHT OVER OUR NORTHEASTERN COUNTIES LOOKS REASONABLE. THURSDAY-SUNDAY: THE PAST COUPLE OF MODEL RUNS OF THE GFS AND ECWMF HAVE MADE SWEEPING CHANGES TO THE ADVERTISED UPPER TROF LIFTING OUT INTO THE PLAINS LATE THURSDAY INTO FRIDAY. THE 00Z ECMWF SHOWED THE UPPER TROF LIFTING OUT ACROSS THE NORTHERN ROCKIES INTO SOUTHERN CANADA, WITH THE 06Z GFS EVEN FURTHER NORTH. THE 00Z ECMWF SUGGESTED LITTLE IF ANY CHANCE FOR PRECIPITATION IN OUR AREA RIGHT THROUGH THE WEEKEND, WHILE THE GFS HAS A STRONG SYSTEM LIFTING OUT OF THE SOUTHWEST INTO THE CENTRAL PLAINS OVER THE WEEKNED. NEEDLESS TO SAY, CONFIDENCE HAS GONE TO VERY LOW FOR THIS PERIOD DUE TO MODEL INCONSISTENCY. HAVE TRIED NOT TO MAKE MAJOR CHANGES, BUT BACKED OFF TO ONLY SLIGHT CHANCE OF SHOWERS/T-STORMS FOR THURSDAY NIGHT INTO SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 50 64 42 64 / 60 30 20 10 HUTCHINSON 47 62 40 62 / 60 40 20 20 NEWTON 49 64 41 62 / 70 40 20 20 ELDORADO 52 66 42 63 / 70 40 20 20 WINFIELD-KWLD 52 67 43 65 / 60 30 20 10 RUSSELL 44 55 38 60 / 70 40 20 20 GREAT BEND 45 56 38 60 / 60 40 20 20 SALINA 48 62 41 60 / 70 50 20 20 MCPHERSON 48 63 40 61 / 70 40 20 20 COFFEYVILLE 55 73 45 65 / 70 30 20 20 CHANUTE 55 71 45 64 / 80 40 30 20 IOLA 55 71 45 64 / 80 40 30 20 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. && CARUSO/
Hazardous weather outlook, Apr 10, 4:00 PM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 400 PM CDT SUN APR 10 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-111200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 400 PM CDT SUN APR 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON AND EARLY EVENING. SUPERCELL STORMS ARE POSSIBLE, WHICH COULD PRODUCE GOLFBALL SIZE HAIL AND WINDS TO 70 MPH. A TORNADO OR TWO IS ALSO POSSIBLE, MAINLY WEST OF A LINE FROM SALINA TO WHITEWATER TO ARKANSAS CITY. THESE STORMS ARE EXPECTED TO EVOLVE INTO ONE OR TWO SQUALL LINES AS THEY MOVE EAST OF THE KANSAS TURNPIKE AND AFFECT SOUTHEAST KANSAS THIS EVENING, WITH THE MAIN RISK BEING LARGE HAIL AND DAMAGING WINDS. AS ALWAYS, THUNDERSTORMS CAN PRODUCE LOCALLY HEAVY RAINFALL WHICH MAY RESULT IN MINOR FLOODING. THIS WILL BE POSSIBLE WITH ANY STORM THAT DEVELOPS TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS MOST OF THE AREA INTO MONDAY, THOUGH THE RISK FOR SEVERE WEATHER IS EXPECTED TO DIMINISH SOMEWHAT. THERE WILL BE ANOTHER SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY ACROSS THE ENTIRE AREA. IT IS TOO EARLY TO SPECULATE ON THE MAGNITUDE AND TYPE OF ANY SEVERE WEATHER RISK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION CAN BE EXPECTED THIS AFTERNOON AND EVENING IN CENTRAL AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM KED/JMC
In the hours before
Local storm report, Apr 10, 10:12 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1012 PM CDT SUN APR 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 3 SE ATTICA 37.21N 98.19W
04/10/2005 0.75 INCH HARPER KS TRAINED SPOTTER
&&
CDBLocal storm report, Apr 10, 10:20 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1020 PM CDT SUN APR 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM HAIL ATTICA 37.24N 98.23W
04/10/2005 0.75 INCH HARPER KS TRAINED SPOTTER
PENNY SIZE HAIL COVERING THE GROUND.
&&
RBLSpecial weather statement, Apr 10, 10:21 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1021 PM CDT SUN APR 10 2005 KSZ091-110345- HARPER- 1021 PM CDT SUN APR 10 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARPER COUNTY... AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ATTICA...OR 11 MILES NORTHWEST OF ANTHONY...AND MOVING NORTH AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. /LAWSON
Special weather statement, Apr 10, 10:27 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1027 PM CDT SUN APR 10 2005 KSZ050-067-110400- RENO-RICE- 1027 PM CDT SUN APR 10 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR RENO AND RICE COUNTIES... AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF PARTRIDGE...OR 13 MILES WEST OF HUTCHINSON...AND MOVING NORTH AT 40 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. /LAWSON
Special weather statement, Apr 10, 10:47 PM CDT, 6 minutes before
KSZ032-033-047>049-052-053-069-093-110402- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1047 PM CDT SUN APR 10 2005 ...SEVERE THUNDERSTORM WATCH #146 HAS BEEN CANCELLED FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS.... THE WATCH HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... RUSSELL...LINCOLN...BARTON...ELLSWORTH...SALINE...MARION... CHASE...BUTLER AND COWLEY. THE THREAT OF SEVERE WEATHER HAS DIMINISHED OVER THESE AREAS. HOWERTON
Special weather statement, Apr 10, 10:51 PM CDT, 2 minutes before
KSZ032-033-047>049-052-053-069-093-110402- SPECIAL WEATHER STATEMENT...CORRECTION FOR WATCH TYPE NATIONAL WEATHER SERVICE WICHITA KS 1051 PM CDT SUN APR 10 2005 ...TORNADO WATCH #146 HAS BEEN CANCELLED FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS.... THE WATCH HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... RUSSELL...LINCOLN...BARTON...ELLSWORTH...SALINE...MARION... CHASE...BUTLER AND COWLEY. THE THREAT OF SEVERE WEATHER HAS DIMINISHED OVER THESE AREAS. HOWERTON
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 5:03 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 27 min |
| Apr 11, 5:07 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 23 min |
| Apr 11, 5:12 AM CDT | Severe Thunderstorm Warning | ICT | Allen | 33 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.